I'm on 150mg (generic). I've been on for 8 days, and due to go up to 300mg in a week. I can tolerate the trouble sleeping and slight agitation, but haven't real issues with my digestion and diarrhea. When did other people's side effects stop?
How long before the bupropion side effects stop?
Question posted by katejay on 7 June 2022
Last updated on 7 June 2022
Side effects should resolve within a week or two but should also start to lessen day by day. I would let your doctor know about these side effects because they may not want you to raise your dosage just yet.
Meanwhile, you can ask your pharmacist for a recommendation for a remedy for the stomach issues that's compatible with the bupropion. Many OTC products will do the trick.
Best regards and you'll likely feel better soon now.,
- Bupropion uses and safety info
- Bupropion prescribing info & package insert (for Health Professionals)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.